# SDR CALA0000197

- Difficulty date: February 24, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT ELEVATOR L/E RIB NR 11 GOUGED AND DENTED.  THE RIB WAS REMOVED AND A REPAIR ANGLE WAS INSTALLED IAW SRM 51-30-01, 51-10-04, AND 51-10-03.
